# SDR DALA2024081107981

- Difficulty date: August 2, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Splice
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: PRI 619729-14 FOR RH REAR SPAR SPLICE REPAIR PART FABRICATION. C/A: ACCOMPLISH PRI 619729-14 REV 3 STEP 10 PRIMING OF RH REAR SPAR SPLICE REPAIR PART. COMPLIED WITH PRIMING OF RH REAR SPAR SPLICE REPAIR PART IAW PRI 619729-14 REV. 4 STEP 10. PROCESS WAS COMPLETED WITH AT 17:30 6AUG24, 9 HRS. 11 MIN. AFTER COMPLETION OF CHROMIC ACID ANODIZATION PROCESS MEETING TIME REQUIREMENTS OF PMS 01-02-74. (LP: 0481214)
